# SDR SWIA95647

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fail Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE AFTER TAKEOFF.  ALSO, FLAP OVERSPEED AURAL WARNING AT 230 KTS.  REVIEWED FLAP FAULTS AT FECU AND RESET FECU.  OP CK FLAPS, OP CK GOOD.
